# SDR SWAA2018011719026

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 67,357 hours, 39,867 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION LUG FACE SUPPORT FITTING CORRODED.   REPAIRED THE TRUNNION FITTING IAW EA.
